Facebook Pixel
EmpowHER Guest

Next Choice and delayed period??

By Anonymous September 4, 2012 - 4:36pm
Rate This

I had unprotected sex on August 30th (the condom slipped) and I was expecting my period on September 1st, two days after. I took Next Choice on August 31st, at 4:30 pm and then 12 hours later at 4:30 am. It's Sep 4th now and I still haven't gotten my period. I had some extremely light bleeding twice since the sex though. I did take a pregnancy test though, one on September 1st, and the other on September 3rd. Both read negative. My period is usually only for 5 days though, so as of tomorrow o I don't get it I will have had completely missed it. Should I take the pregnancy test again at a later time? Or is the Next Choice affecting my period?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Most women experience changes on the next period, such as heavier or lighter, longer or shorter after taking an emergency pill.  If your pregnancy test were negative, most likely you are not pregnant. 

Here are some resources for you

Sexual Health 101



September 5, 2012 - 4:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!